Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Bladder Meds @ Prostate Problems Hello all. I have talked to many of you and have answered some of your question. I had a Uro-lift back in April of this year. All is good and I am glad I had it done. A month ago I started some leaking. The doctor was thinking it was the stricture got damaged when I had the procedure.

1 Doctor Answered
Bladder Meds @ Prostate Problems
Hello all. I have talked...
It might also be because of the implants used for urolift that must have got dislodged. Or injury to the urethra during the procedure. Next like of treatment onky after a cystoscopy.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.